# SDR 2009FA0000728

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N39FN
- Make and model: Lear 35LEAR
- Aircraft serial: 006
- Aircraft time: 16,032 hours, 8,637 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING THROUGH 16000 FT A ODOR WAS DETECTED IN COCKPIT. AIR CONDITIONER BLOWER WAS TURNED OFF WHICH APPEARED TO HELP.  ALL OK UNTIL THROTTLES PULLED TO IDLE AND RADIO DESCENT INITIATED.  DECIDED TO RTB AND FOLLOWED SMOKE/FUMES IN COCKPIT CHECKLIST WITH NO DIFFERENCE IN ODOR.  DURING DESCENT TO 10000 FT CABIN BLOWER C/B WAS FOUND POPPED, COCKPIT AIR WAS TURNED ON WHICH LESSENED THE ODOR.  O2 MASKS WERE PULLED OUT AS A PRECAUTION BUT WERE NOT NEEDED.
